# SDR UPS98826358

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, Z FITTING CORRODED AT FUSELAGE STATION 280 34R- 35R.  REMOVED OLD FITTING LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 51 1 20D.  INSTALLED NEW FITTING IAW DC8 SRM 51 1 20D.
